# SDR VQIA2017111400056

- Difficulty date: July 23, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N521VA
- Make and model: Airbus A319-112
- Aircraft serial: 2773
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE CHEMICAL ODOR AND FUMES IN CABIN AND FLT DECK WHEN PACKS SELECTED ON.  THE SOURCE OF THE ODOR WAS ISOLATED TO THE APU PNEUMATIC SYSTEM, AND THE ACFT WAS RETURNED TO SERVICE.
